MathSciNet Relay Station
MathSciNet bibliographic data
MR1954968 11C08 (11B75 11Y55)
Borwein, Peter; Mossinghoff, Michael J. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003), no. 242, 787–800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement